# SDR HALA2009042500166

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,309 hours, 16,882 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891903
- Part serial: 91102389
- Condition: Intermittent
- Location: Airspeed
- Part time: 24,580 hours, 4,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPT A/S IND RED FLAG OVER MACH INDICATOR INTERMITTENT.  REPLACED CAPT MACH/A/S IND.  OPS CHECK OK PER M/M 34-13-02.
